Alert archive / Washington / Gale Warnings in 2015
Gale Warning 29, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jun 15, 2015, 2:58 AM PDT. It took effect at Jun 15, 2015, 8:00 PM PDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2015, 2:58 AM PDT (09:58 UTC)
- In effect from
- Jun 15, 2015, 8:00 PM PDT
- Expired
- Jun 17, 2015, 5:00 AM PDT
- In force
- 33 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
632 WHUS76 KSEW 150958 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 258 AM PDT MON JUN 15 2015 PZZ131-132-151800- /O.NEW.KSEW.GL.W.0029.150616T0300Z-150616T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 258 AM PDT MON JUN 15 2015 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT TUESDAY. * WIND AND SEAS...WEST WIND 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ134-151800- /O.EXB.KSEW.SC.Y.0120.150616T0100Z-150616T1200Z/ ADMIRALTY INLET- 258 AM PDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT TUESDAY. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-151800- /O.EXB.KSEW.SC.Y.0120.150616T0100Z-150616T0900Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 258 AM PDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT TUESDAY. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. WEST TO NORTHWEST SWELL 5 OR 6 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-151800- /O.EXT.KSEW.SC.Y.0120.150615T0958Z-150616T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 258 AM PDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET. NORTHWEST SWELL 5 OR 6 FEET AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
7 follow-up statements
033 WHUS76 KSEW 152133 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 233 PM PDT MON JUN 15 2015 PZZ131-132-160545- /O.CON.KSEW.GL.W.0029.150616T0300Z-150616T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 233 PM PDT MON JUN 15 2015 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT TUESDAY... * WIND AND SEAS...WEST WIND 25 TO 35 KT. WIND WAVES 4 TO 6 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-160545- /O.CON.KSEW.SC.Y.0120.000000T0000Z-150616T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 233 PM PDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. NORTHWEST SWELL 5 OR 6 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-160545- /O.CON.KSEW.SC.Y.0120.150616T0100Z-150616T1200Z/ ADMIRALTY INLET- 233 PM PDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM PDT TUESDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-160545- /O.CON.KSEW.SC.Y.0120.150616T0100Z-150616T0900Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 233 PM PDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PDT TUESDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. WEST TO NORTHWEST SWELL 5 OR 6 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
073 WHUS76 KSEW 160332 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 832 PM PDT MON JUN 15 2015 PZZ131-132-161145- /O.CON.KSEW.GL.W.0029.000000T0000Z-150616T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 832 PM PDT MON JUN 15 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WIND AND SEAS...WEST WIND 25 TO 40 KT. WIND WAVES 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-161145- /O.CON.KSEW.SC.Y.0120.000000T0000Z-150616T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 832 PM PDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. NORTHWEST SWELL 5 OR 6 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-161145- /O.CON.KSEW.SC.Y.0120.000000T0000Z-150616T1200Z/ ADMIRALTY INLET- 832 PM PDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ153-156-160900- /O.CON.KSEW.SC.Y.0120.000000T0000Z-150616T0900Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 832 PM PDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. WEST TO NORTHWEST SWELL 5 OR 6 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
185 WHUS76 KSEW 160935 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 235 AM PDT TUE JUN 16 2015 PZZ170-173-176-161045- /O.CAN.KSEW.SC.Y.0120.000000T0000Z-150616T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 235 AM PDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ131-132-161745- /O.EXT.KSEW.GL.W.0029.000000T0000Z-150617T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 235 AM PDT TUE JUN 16 2015 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND SEAS...WEST WIND 25 TO 40 KT. WIND WAVES 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-161745- /O.NEW.KSEW.SC.Y.0121.150617T0000Z-150617T0900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 235 AM PDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT WEDNESDAY. * WIND AND WAVES...SW WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-161745- /O.EXT.KSEW.SC.Y.0120.000000T0000Z-150617T1200Z/ ADMIRALTY INLET- 235 AM PDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KT IN THE LATE AFTERNOON AND EVENING. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
842 WHUS76 KSEW 161532 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 832 AM PDT TUE JUN 16 2015 PZZ134-162345- /O.CAN.KSEW.SC.Y.0120.000000T0000Z-150617T1200Z/ /O.EXA.KSEW.SC.Y.0121.150617T0000Z-150617T0900Z/ ADMIRALTY INLET- 832 AM PDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT WEDNESDAY. * WIND AND WAVES...NORTHWEST WIND 15 TO 25 KT IN THE LATE AFTERNOON AND EVENING. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-162345- /O.CON.KSEW.GL.W.0029.000000T0000Z-150617T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 832 AM PDT TUE JUN 16 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND SEAS...WEST WIND 30 TO 40 KT. WIND WAVES 5 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-162345- /O.CON.KSEW.SC.Y.0121.150617T0000Z-150617T0900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 832 AM PDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT WEDNESDAY... * WIND AND WAVES...SW WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
883 WHUS76 KSEW 162141 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 241 PM PDT TUE JUN 16 2015 PZZ131-132-170545- /O.CON.KSEW.GL.W.0029.000000T0000Z-150617T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 241 PM PDT TUE JUN 16 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND SEAS...WEST WIND 30 TO 40 KT. WIND WAVES 5 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-134-170545- /O.CON.KSEW.SC.Y.0121.150617T0000Z-150617T0900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 241 PM PDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... * WIND AND WAVES...SW TO NW WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
378 WHUS76 KSEW 170332 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 832 PM PDT TUE JUN 16 2015 PZZ131-132-171145- /O.CON.KSEW.GL.W.0029.000000T0000Z-150617T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 832 PM PDT TUE JUN 16 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... * WIND AND SEAS...WEST WIND 25 TO 40 KT. WIND WAVES 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-134-170900- /O.CON.KSEW.SC.Y.0121.000000T0000Z-150617T0900Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 832 PM PDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... * WIND AND WAVES...SW TO NW WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
403 WHUS76 KSEW 170938 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 238 AM PDT WED JUN 17 2015 PZZ131-132-171745- /O.CON.KSEW.GL.W.0029.000000T0000Z-150617T1200Z/ /O.NEW.KSEW.SC.Y.0122.150617T1200Z-150618T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 238 AM PDT WED JUN 17 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WIND AND SEAS...EARLY THIS MORNING...WEST WIND 25 TO 35 KT. WIND WAVES 4 TO 6 FT. * WIND AND WAVES...AFTER 5 AM...WEST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jun 14, 9:20 PM PDT, 5 hours 38 minutes earlier.
Area forecast discussion, Jun 14, 9:20 PM PDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 920 PM PDT SUN JUN 14 2015 .SYNOPSIS...A WEAK RIDGE OF HIGH PRESSURE WILL PROVIDE DRY WEATHER AND WARMER TEMPERATURES THROUGH MONDAY. ONSHORE FLOW WILL STRENGTHEN TUESDAY AND WEDNESDAY RESULTING IN MORE WIDESPREAD MORNING CLOUDS EACH DAY AND MODERATING HIGH TEMPERATURES. AN UPPER LEVEL LOW WILL NEAR THE AREA LATE THURSDAY OR FRIDAY BRINGING COOLER AND UNSETTLED WEATHER. DRY WEATHER MAY DEVELOP NEXT WEEKEND ALONG WITH WARMER TEMPERATURES. && .SHORT TERM...A WEAK UPPER RIDGE ALOFT WILL PROVIDE DRY AND WARM WEATHER THROUGH MONDAY...EXCEPT FOR POSSIBLE CONVECTIVE SHOWERS IN THE OLYMPICS MONDAY AFTERNOON. WEAK SURFACE GRADIENTS WILL NOT ALLOW THE MARINE LAYER TO MOVE INLAND VERY MUCH...AND THE STRATUS WILL LIKELY HAVE ABOUT THE SAME COVERAGE MONDAY MORNING AS IT DID THIS MORNING. WITH SLIGHTLY HIGHER HEIGHTS OVER THE AREA ON MONDAY...TEMPERATURES WILL CLIMB EVEN A FEW DEGREES HIGHER THAN TODAY IN MOST PLACES. MONDAY NIGHT AND TUESDAY...ONSHORE FLOW WILL RESUME AS AN UPPER LEVEL TROUGH AND CLOSED LOW BEGIN TO APPROACH THE AREA. EXPECT LOW MARINE LAYER STRATUS TO PUSH INLAND AND COVER MUCH OF THE AREA. TEMPERATURES WILL MODERATE QUITE A BIT...WITH INLAND FORECASTED HIGHS IN THE LOWER TO MID 70S ON TUESDAY. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...ONSHORE FLOW WILL CONTINUE WITH MORE MARINE LAYER CLOUDS LIKELY DURING THE MORNING HOURS. THE CANADIAN GEM MODEL HAS A UPPER LEVEL CLOSED LOW MOVING OVER WESTERN WASHINGTON ON WEDNESDAY...BUT IT IS THE OUTLIER...AND AS SUCH I HAVE NOT PUT PRECIPITATION IN THE FORECAST FOR WEDNESDAY. .LONG TERM...LATE THURSDAY INTO FRIDAY NIGHT...THE GFS HAS AN UPPER LEVEL SHORTWAVE TROUGH BRANCHING OF FROM THE CLOSED LOW AND AFFECTING THE AREA. THE ECMWF HAS THE CLOSED LOW ITSELF MOVING MUCH CLOSER TO WESTERN WASHINGTON. BOTH SOLUTIONS INDICATE A CHANCE OF PRECIPITATION FOR WESTERN WASHINGTON...ESPECIALLY ON FRIDAY DURING THE DAY. OVER THE WEEKEND...MODELS ARE TRENDING TOWARDS A DRY PERIOD...BUT THERE HAS BEEN A LOT OF VARIANCE FROM RUN TO RUN. JSMITH && .AVIATION...SOUTHWEST FLOW ALOFT OVER WESTERN WASHINGTON TONIGHT AND MONDAY...AS AN UPPER LOW REMAINS OVER THE OFFSHORE WATERS OF BRITISH COLUMBIA. LIGHT NORTHERLY FLOW WILL CONTINUE THROUGH MONDAY AT LOW LEVELS. THE AIR MASS WILL REMAIN DRY EXCEPT FOR A SHALLOW LAYER OF SURFACE-BASED MARINE MOISTURE. SATELLITE IMAGERY SHOWS JUST A FEW HIGH CLOUDS OVER WESTERN WASHINGTON THIS EVENING. SURFACE GRADIENTS ARE LIGHT. EXPECT STRATUS TO REFORM ALONG THE COAST AND SPREAD INTO THE LOWER CHEHALIS VALLEY EARLY MONDAY MORNING. THE LAYER WILL BE SHALLOW AND BURN OFF BY LATE MORNING. CLEAR SKIES FOR THE REMAINDER OF THE AREA. KSEA...CLEAR SKIES. NORTHWEST WIND 4 TO 8 KNOTS BECOMING NORTHEAST AFTER MIDNIGHT THEN NORTHWEST AGAIN LATE MONDAY MORNING. && .MARINE...NORTHERLY FLOW WILL CONTINUE TONIGHT AS A THERMALLY INDUCED TROUGH EXTENDING FROM NORTHERN CALIFORNIA NORTHWARD ALONG THE WASHINGTON COAST REMAINS NEARLY STATIONARY. THE THERMAL TROUGH WILL SHIFT INLAND ACROSS WESTERN WASHINGTON MONDAY...THEN MOVE EAST OF THE CASCADES MONDAY EVENING...RESULTING IN ONSHORE FLOW. SMALL CRAFT ADVISORY WINDS WILL DEVELOP OVER THE COASTAL WATERS...IN THE CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA...ADMIRALTY INLET...AND NORTHERN INLAND WATERS. THE STRONGEST WINDS SHOULD OCCUR IN THE CENTRAL AND EASTERN STRAIT. THE FORECAST THERE CALLS FOR 20 TO 30 KT WINDS...BUT THERE IS A CHANCE OF GALES. ONSHORE FLOW WILL INCREASE TUESDAY AND TUESDAY NIGHT...AND THERE IS AGAIN A CHANCE OF WESTERLY GALES IN THE CENTRAL AND EASTERN STRAIT OF JUAN DE FUCA TUESDAY EVENING. ONSHORE FLOW WILL CONTINUE THROUGH THE END OF THE WEEK. FELTON/MCDONNAL && .SEW WATCHES/WARNINGS/ADVISORIES... WA...NONE. PZ...SMALL CRAFT ADVISORY OUTER COASTAL WATERS. && YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:00 PM PDT | Small Craft Advisory | SEW | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.